# SDR FDEA201308131867

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 72,502 hours, 30,274 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: AUB70313
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR WEB, CRACK FOUND IN THE INBD SIDE APROX. 15" FWD OF THE AFT END OF THE PYLON; CRACKED FORM BOLT HOLE TO THE EDGE OF THE WEB AND INBD FROM THE BOLT HOLE.  HEC VERIFIED. NR 1 PYLON UPPER SPAR WEB R & R ON  EA T8 5450-T0301674 P1.  NOTE: ENGINE AND PYLON REMOVED AND REINSTALLED FOR REPAIR.
